# SDR ASAA2023071544037

- Difficulty date: July 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 29,023 hours, 9,097 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FIRE WARNING TEST, #1 FIRE HANDLE LIGHT INOP. GROUNDED - YES. ON DEFERRAL.
